# SDR USAA2009040190763

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 63,158 hours, 28,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6945
- Condition: Discharged
- Location: Cabin
- Part time: 38,219 hours, 15,688 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 146 - PHX - EEL - OPERATIONAL TEST OF EMERGENCY LIGHTS FAILED 115 VAC EMER R, 115 VAC EMER L, AND AFT LEFT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNITS PER AIRBUS MAINTENANCE MANUAL 33-51-38.
